Show simple item record

dc.contributor.authorMeir, Ehud
dc.date.accessioned2018-08-24T14:46:05Z
dc.date.available2018-08-24T14:46:05Z
dc.date.issued2016-06
dc.identifier.citationMeir , E 2016 , ' Descent, fields of invariants, and generic forms via symmetric monoidal categories ' Journal of Pure and Applied Algebra , vol. 220 , no. 6 , pp. 2077-2111 . https://doi.org/10.1016/j.jpaa.2015.10.016en
dc.identifier.issn0022-4049
dc.identifier.otherPURE: 131368652
dc.identifier.otherPURE UUID: e8a8f655-30b5-4cc1-a223-eb4612092f25
dc.identifier.otherRIS: urn:37E5A9FBBE2B8D300BF6CA57CC46B7E7
dc.identifier.otherArXiv: 1406.6928
dc.identifier.otherScopus: 84957431438
dc.identifier.urihttp://hdl.handle.net/2164/10973
dc.descriptionThe author was supported by the Danish National Research Foundation (DNRF) through the Centre for Symmetry and Deformation. The author is grateful to Eli Aljadeff, Apostolos Beligiannis, Julien Bichon, Pavel Etingof, Gaston Garcia, Christian Kassel, Bernhard Keller, Henning Krause, Akira Masuoka and Jan Stovicek for guidance and for fruitful discussions.en
dc.format.extent35en
dc.language.isoeng
dc.relation.ispartofJournal of Pure and Applied Algebraen
dc.rights© 2015. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleDescent, fields of invariants, and generic forms via symmetric monoidal categoriesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.jpaa.2015.10.016
dc.date.embargoedUntil10-11-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record